MathSciNet Relay Station
MathSciNet bibliographic data
MR2048588 (2006d:20090b) 20G99 (20G05 22E40)
Lusztig, G. Character sheaves on disconnected groups. II. Represent. Theory 8 (2004), 72–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement